# SDR CA110726005

- Difficulty date: July 26, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cessna 180B
- Aircraft time: 17 hours
- Engine: Cont O470S
- Propeller: Mcauly 2A34C203
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Part number: 0510135
- Condition: Sheared
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, FOUND ATTACH RIVETS FOR THE CONTROL "TEE" SUPPORT ASSEMBLY AND LT AILERON PULLEY SUPPORT WERE SHEARED.
